Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Pimples on face. Is it due to masturbation? Should I be concerned?

i am a boy of 19 i am doing mastrubation from my 16 onwards and i am getting pimples on my face the next day after my mastrubation.everybody says that they both are not related but i tried it practically.will you help me how to get rid of pimples due to mastrubation.also my semen secrection will be less and it takes only 20-30 seconds for it to come out
Asked On : Fri, 4 Jan 2013
Answers:  1 Views:  637
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
thank you for your query.

No masturbation doesnt cause acne.Acne is a manifestation of underlying issues – gut problems and nutritional deficiencies.

Like, one person’s major trigger may be stress, for others, it’s a particular food. Or maybe it’s fluoride in the water supply, blood sugar swings, or your chemical cleanser that is irritating your skin.

some theories are around that say masturbation leads to acne due to-
1.surge of testosterone
2.loss of vitamins and nutrients in the semen.

but both are not the cause for substantial increase in occurs mainly due to stress,sweat and improper skin cleaning regimens.

i would advise you to-
1.have proper skin cleaning regimen
2.drink lots of water.
3.have proper eating schedules and try to have less of oily foods. out things that stress you.

thank you,
wishing you good health
Answered: Sun, 4 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor